# SDR CA010628047

- Difficulty date: May 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,659 hours
- Engine: Pwa PT6A28
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Condition: Mismanufactured
- Location: Fire Detection
- Part time: 15,754 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER A FALSE FIRE WARNING. ENGINE WAS SHUTDOWN. WHILE TROUBLESHOOTING. FOUND  POWER FOR AUTO IGNITION SYSTEM WAS BLEEDING THROUGH WET WIRE INSULATION & INTO FIRE DETECT SYSTEM THROUGH IT'S WIRE INSULATION. THIS TOOK PLACE IN MAIN WIRE BUNDLE FOR RT ENG. FWD OF FIRE WALL. WIRES WERE DRIED & TEMPORARILY REPAIRED WITH SHRINK TUBE & SYSTEMS WERE TESTED. FURTHER INVEST. ON AN OTHER BEECH A100 S/N B152: FOUND THAT WITH A METER IN DRY WIRE BUNDLE THERE WERE NO VOLTAGE, WHEN WIRE BUNDLE WAS SPRAYED WITH WATER. I COULD GET AS HIGH AS 8. UDC SEEPING THROUGH INSULATION OF WIRES. AUTO IGNITION & FIRE DETECT WIRES ARE SAME TYPE OF WIRE WITH OUTER BRAID FOR HEAT.
